# SDR A6WA200840582

- Difficulty date: August 24, 2008
- Submitted: October 3, 2008
- Operation: Air carrier
- Aircraft: N439AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7753
- Aircraft time: 13,801 hours, 13,586 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Oil System
- Condition: Low Pressure
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LT ENGINE OIL PRESSURE MESSAGE IN CRUISE, COMPLIED WITH QRH AND SHUTDOWN ENGINE, DIVERTED.  OIL PRESSURE INDICATING BETWEEN 10 AND 20 PSI REGARDLESS OF THROTTLE POSITION. RED WARNING EXTINGUISHED AFTER THROTTLE IDLE BUT FLICKERED ON AND OFF. CORRECTIVE ACTION IN PROGRESS. (K)
